Medical Experts

  • Author
  • Post

    • geoffrey-wright

      Member

    • #3290

      This is more aggravating at night and and bedclothes seems to make it very itchy.
      I have cream Calamine Cream Aqueous and Loratine from the doctor but both of these makes no difference.
      Additionally I have nerves which buzz around the body


    • Gareth Parry

      Member

    • #3291

      Hi there: You don’t mention whether you have GBS or CIDP. If you had GBS, when did you have it? Let me know that information and I will try to answer your questions.
      Gareth


    • Gareth Parry

      Member

    • #3292

      I have recently learned from Tony Pearson that you recently had GBS. It would be quite unusual to have sensory symptoms of this kind in the back as a result of GBS. They can certainly occur in the limbs and I guess it is possible that they could also occur elsewhere. The “buzzing” symptoms can occur following GBS and probably are related to the nerves recovering so are a good sign. If the symptoms are from the GBS, topical lotions will not help. If the symptoms are distressing medication such as nortriptyline, gabapentin or pregabalin can help so you should talk to your doctor about that possibility.


    • geoffrey-wright

      Member

    • #3293

      Thank for the information

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this Question.